# SDR QXEA200603175

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 13,677 hours, 13,842 cycles
- System (JASC): 3160 · Central Display
- Part: Module
- Part number: C12432AA05
- Part serial: 321
- Condition: Failed
- Location: Nr 2
- Part time: 13,675 hours, 13,839 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2376: FO'S MFD FAILED DURING TAXI OUT, AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 2 MFD.  NO HELP.  THEN REMOVED AND REPLACED NR 2 IOP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
